Coming off prostap - experiences?

I had my last of 4 monthly prostap injections in January. I felt quite down in the dumps on them. It took a couple of injections to stop everything too. 8 weeks after my last injection pms hit me like a ton of bricks and 3 days later I started my period. I had really bad hot flushes and been sick throughout and anxiety and tears just really scared. My docs took my blood and said lh & fsh was fine but estradiol through the roof. Does anyone know if this normal after prostap hoping it might calm down x

1 Reply

  • Hey Littlebirdy

    I wish I knew the answer for you however after reading your post an explanation could be that your hormones are still settling down after being bombarded with extra synthetic amounts on a four weekly basis. It took me near 8 months before my periods kicked in after four months of Prostap - I was experiencing all the Prostap side affects for at least 4 of those months. It could be that your body is just trying to level itself out.

    I know that won't really offer any kind of relief as it is just a theory but thought I would throw it out there.

    All the best hun xx

You may also like...